# SDR DALA2021060903141

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 84,203 hours, 38,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 17d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 EMERG LIGHT TRACK LIGHT LOOSE AT SEAT 17D. CORRECTIVE ACTION: SECURED EMER LIGHT PER A320 AMM 33-52. OK FOR SERVICE. (7632693)
